JUNE 11-13, 2024
NEW YORK HILTON MIDTOWN

RETAILERS & BRANDS: Get up to a $1200 travel credit in addition to a FREE ticket! Apply now →

⏰ CommerceNext Starts In…

Exponential Retail Growth Starts Here

Over three amazing days, join us for visionary keynotes, true connections and actionable insights that fuel your ecommerce and retail success. From strategies for growth to discussion of the intersection of physical and digital retail, you’ll find it here.

150+

Industry Leading Speakers

Gain insights on the latest trends and best practices in dynamic keynotes and breakout sessions. This year’s speakers include accomplished and diverse executives from leadings brands including Coach, Fanatics, J.Crew, Patagonia, Sephora, SHEIN, Uniqlo and more.
See this year’s agenda →

2500+

Scaled Retailers & Innovative Tech Companies

Build lasting connections with senior-level leaders from retailers and DTC brands ranging from mid-market to enterprise level, as well as innovative tech companies. Connect with peers and make new lifelong friends who can help do more to advance your business.
See who attends →

75+

Sessions with Actionable Insights Over 3 Days

Every session leaves you with insights that you can put into action in the coming days. Our content covers everything from modernizing traditional marketing, AI use cases in ecommerce, omnichannel retail experience, the evolution of loyalty, conversion rate optimization and much more.
See the videos from last year →

Why Attend the CommerceNext Growth Show

Grow connections with an inspiring mix of senior ecommerce leaders, CMOs and CTOs as well as VPs and Directors from traditional retailers and DTC brands.
Play Video

2024 Speakers

Doug Mack

Doug Mack

Former CEO
Fanatics

Angela Clark

Angela Clark

VP of Digital Studio
Patagonia

Ryan Fagan

Ryan Fagan

VP of Digital
Lowe's

Amber Turley

Amber Turley

VP, Omni Convenience & Commerce Partnerships
Sephora

Lynda Pak

Lynda Pak

Divisional CIO, Global Brands and Functions
The Estée Lauder Companies

Noam Paransky

Noam Paransky

Chief Omni and Innovation Officer
Tapestry

Peter Pernot-Day

Peter Pernot-Day

Head of Strategic Communications, US/UK
SHEIN

Billy May

Billy May

CEO
Brooklinen

Denise Incandela

Denise Incandela

EVP, Fashion Division
Walmart US

Linh Peters

Linh Peters

Former CMO
Walgreens

Michelle Pacynski

Michelle Pacynski

VP, Digital Innovation
Ulta Beauty

Rick Lockton

Rick Lockton

SVP eCommerce Omnichannel & Master Data
Tractor Supply

Amanda Bopp

Amanda Bopp

VP North America Marketing & eCommerce
Kate Spade

Derek Yarborough

Derek Yarborough

Frmr CMO
J. Crew

Zia Widgers

Zia Wigder

Chief Content Officer
EMARKETER

Melissa Campanelli

Melissa Campanelli

CoFounder
Women in Retail Leadership Circle

Krystina Gustafson

Krystina Gustafson

Chief Content Officer
Trybe

Doug Jensen

Doug Jensen

SVP Go-to-Market Analytics & Activation and Learning Center of Excellence
Estée Lauder Companies

Emily Hickey

Emily Hickey

Co-Founder & CEO
Chief Detective

George Khachatryan

George Khachatryan

Cofounder & CEO
Offerfit

Deanna Bershad

Deanna Bershad

Director of Performance Marketing
Chewy

Dave Finnegan

Dave Finnegan

Head of the Customer Experience Practice
Reach Partners

Jill Pavlovich

Jill Pavlovich

SVP Digital Shopping Experiences
Albertsons Companies

Oliver Chen

Oliver Chen

Managing Director - Retail, Luxury, New Platforms Sector Head
Cowen

Alex Brocklehurst

Alex Brocklehurst

SVP & CFO
Coach

Surabhi Pokhriyal

Surabhi Pokhriyal

Chief Digital Growth Officer
Church & Dwight

Emily Culp

Emily Culp

Chief Brand & Strategy Officer
BodyHealth

Elaine Rubin

Elaine Rubin

President, Advisor, Board Director
Digital Prophets Network, LLC

Sheryl Goldstein

Sheryl Goldstein

Chief Growth Officer
IAB

PJ Oleksak

PJ Oleksak

CEO
Nuts.com

Melissa Repko

Melissa Repko

Reporter
CNBC

Pano Anthos

Pano Anthos

Founder & Managing Partner
XRC Ventures

Susan Weisel

Susan Weisel

CFO
Brooklinen

Josh Greene

Josh Greene

CEO
The Mather Group

Sucharita Kodali

Sucharita Kodali

Vice President and Principal Analyst
Forrester

Chris Hansen

Chris Hansen

VP Digital Product
Sally Beauty

Carlisha Robinson

Carlisha Robinson

Chief Customer Officer
Beyond

Kevin Ertell

Kevin Ertell

Founder / CEO / Principal Consultant
Mistere Advisory

Isabelle Chafkin

Isabelle Chafkin

VP Ops and Finance
Harper Wilde

Ryan McClurkin

Ryan McClurkin

Chief Analytics Officer
JTV

Mara Sirhal

Mara Sirhal

Chief Merchant & Brand Officer
Saks off 5th

Aaron Zagha

Aaron Zagha

CMO
Newton Living

Renee Halvorsen

Renee Halvorsen

CMO
Marine Layer

Jon Mandell

Jon Mandell

Frmr Chief Customer and Marketing Officer
Cooper’s Hawk

Nadina Guglielmetti

Nadina Guglielmetti

Chief Customer Officer
Vitamin Shoppe

Meyar Sheik

Meyar Sheik

Global President
Insider

Jason Nickel

Jason Nickel

Senior Vice President Marketing
Ten Thousand

Payman Nejati

Payman Nejati

CoFounder & CEO
Ownit AI

Rohan Shah

Rohan Shah

Founder, CRO
Extend

Christian Ward

Christian Ward

Chief Data Officer
Yext

Shahan Rabbani

Shahan Rabbani

Head of Customer Lifecycle Marketing
Wayfair

Brendan Roeschel

Brendan Roeschel

VP Retention and CX
Fresh Clean Threads

Kristen D'Arcy

Kristen D’Arcy

CMO
True Religion

Ahmed Naiem

Ahmed Naiem

President
Lily AI

Melissa Dixon

Melissa Dixon

Senior Director, Brand and Content Marketing
Big Commerce

Patrick Murray

Patrick Murray

Strategy Director
Listrak

Sharon Gee

Sharon Gee

SVP Sales & Partnerships
Feedonomics

Matt Champion

Matt Champion

Frmr CMO
BevMo!

Taylor Holmes

Taylor Holmes

Global VP of Solutions Consulting
Persado

Matt Howland

Matt Howland

Chief Product & Engineering Officer
Cordial

Mike Dupuis

Mike Dupuis

CDO
SPARC Group

Amanda Cole

Amanda Cole

CMO
Bloomreach

Marc Mathies

Marc Mathies

Senior Vice President of Data Technology
Vericast

Michael Scholz

Michael Scholz

VP Product & Customer Marketing
commercetools

Devang Modi

Devang Modi

VP, Digital Strategy
Bausch & Lomb

Jacob Ross

Jacob Ross

CEO
Pebblepost

Jason Seeba

Jason Seeba

CMO
Session AI

Calvin Lammers

Calvin Lammers

SVP Digital and Media
Necessaire

Dan LeBlanc

Dan LeBlanc

CEO & Co-Founder
Daasity

Hani Batla

Hani Batla

CIO
Adorama

Fayez Mohamood

Fayez Mohamood

CEO
Bluecore

Cathy Hotka

Cathy Hotka

Principal
Cathy Hotka & Associates

A.J. Ghergich

A.J. Ghergich

Global VP Consulting
Botify

Linda Shein

Linda Shein

CEO
Bala Growth Partners

Ken Pilot

Ken Pilot

Senior Vice President Marketing
Ken Pilot Ventures

Julia Hare

Julia Hare

Editor-in-Chief & Cofounder
RETHINK Industries

Justin Garvin

Justin Garvin

SVP, Media Strategy
Rise, a Quad Agency

Elizabeth Ray

Elizabeth Ray

VP Client Strategy
Attentive

Bill Schneider

Bill Schneider

VP Product Marketing
SheerID

Djalal Lougouev

Djalal Lougouev

President and Co-Founder
Ometria

Kunal Puri

Kunal Puri

VP, Customer Success
Infosys Equinox

Bhavin Prashad

Bhavin Prashad

Senior Director, Digital Media
DAC

David Anderson

David Anderson

CPO & Co-Founder
Tandym

Arjun Kakkar

Arjun Kakkar

SVP of Marketing and Strategic Growth
Signifyd

Angela Voss

Angela Voss

CEO
Marketing Architects

Michael Lamb

Michael Lamb

Chief Commercial Officer
RTB House

Zach Epstein

Zach Epstein

CEO and founder
Haus

Peter Buckley

Peter Buckley

CRO
Taggstar

Ernest Chi

Ernest Chi

Senior Director, Product Acceleration
Passage

Courtney Siegel

Courtney Siegel

VP Marketing
Skeepers

Hari Valiyath

Hari Valiyath

Co-Founder/CBO
Pixis

Daniel Brady

Daniel Brady

CEO
Orita

Tobias Ring

Tobias Ring

Managing Director Commercials
Scayle

Jay Topper

Jay Topper

Head of Strategy & Innovation
fabric

Melanee Hannock

Melanee Hannock

Chief Digital and Innovation Officer
St. Jude Children's Research Hospital - ALSAC

Doug Weich

Doug Weich

CoFounder
Retail AI Council

Sonal Gandhi

Sonal Gandhi

Chief Content Officer
The Lead

Teju Prabhakar

Teju Prabhakar

CEO
Share Local Media

Melaney Lubey

Melaney Lubey

Sales & Partnership Leader
Amazon Today

Josh Krepon

Josh Krepon

President of US DTC & Global Digital at Steven Madden, Ltd
Steve Madden

Addie Rintel

Addie Rintel

Vice President Women's Merchandising & Design
PACSUN

Peter Larsen

Peter Larsen

VP of Buy with Prime & Multi-Channel Fulfillment
Amazon

Marni Levine

Marni Levine

GM TikTok Commerce
TikTok

Kamanasish Kundu

Kamanasish Kundu

VP, Head of Digital & Ecommerce
Kendra Scott

Liz Horowitz

Liz Horowitz

Founder
Sonic Strategy Consulting

Michael Callahan

Michael Callahan

Director, Digital Delivery
Dawn Foods Global

Elizabeth Garry

Elizabeth Garry

VP, North American eCommerce
Pandora

Vikas Jha

Vikas Jha

VP Clarity in Engineering
Bloomreach

Mia Bali

Mia Bali

Head of Product
Rise AI

Dustin Rehmann

Dustin Rehmann

Senior Director of Marketing at Beyond Inc.
Beyond Inc

Angel Singh

Angel Singh

VP Customer Experience | Personalization | UX
Petco

Ryan Hofman

Ryan Hofmann

VP, CRM & Channel Marketing
Forever21

Katie Pursino

Katie Pursino

Vice President, Ecommerce + Site
J. Crew

Bobby Meixner

Bobby Meixner

Senior Director, Enterprise Solutions Marketing
UserTesting

Vicki Cantrell

Vicki Cantrell

CEO
Vendors in Partnership

Matt Collins

Matt Collins

Head of Product Marketing
MNTN

Tom Dupont

Tom Dupont

Director of Market Operations & Development
ABOUT YOU

Allyson Piatt

Allyson Piatt

Director of Performance Marketing
NASCAR

Gabe Larsen

Gabe Larsen

Gabe Larsen, CMO
Kustomer

Joe Yakuel

Joe Yakuel

CEO
brkfst.io

Amera Khalil

Amera Khalil

Senior Strategic Account Director
Feedonomics

Sam Garfinkel

Sam Garfinkel

SVP of Commercial Operations & Strategy
Fresh Hemp Foods

Lisa Martinez Gilpin

Lisa Martinez Gilpin

Director, Global Partnerships
Google Chrome Privacy Sandbox

Chris Smith

Chris Smith

Director of Ecommerce
Big 5 Sports

Sherry Shi

Sherry Shi

Head of Fashion Category, TikTok Shop
TikTok

Mandeep Bhatia

Mandeep Bhatia

VP, Global Digital Product & Omnichannel Innovation
Tapestry

Sheena Butler Young

Sheena Butler Young

Senior Correspondent
Business of Fashion

Scott Allen

Scott Allen

VP of Special Projects
Portland Leather Goods

Melanie Cummings

Melanie Cummings

VP of Product and UX
Fabletics

Arthur Root

Arthur Root

Founder/CEO
Nostra

Cindy Marshall

Cindy Marshall

Founder & CEO
SHINE Strategies

Jack Riker

Jack Riker

VP of Revenue
Wunderkind

Elizabeth Pilkington

Elizabeth Pilkington

VP of eCommerce
J McLaughlin

Cezanne Huq

Cezanne Huq

Frmr VP Growth
Hello Fresh

Jacob Rokeach

Jacob Rokeach

Founder & CEO
Fluency Firm

Venkat Gopalan

Venkat Gopalan

CDO & CTO
Belcorp


8:00 AM ET

Registration / Discovery Lounge Opens

8:00 AM – 9:00 AM ET
1hr

Networking Breakfast – All Attendees
Location: Discovery Lounge

8:00 AM – 8:50 AM ET
50min

Content Breakfast: Ecommerce Reimagined: How Ulta Beauty’s Guest Experience Will Evolve With AI
Location: Track C
Generative AI is a watershed moment for ecommerce. AI allows us to improve every facet of the shopping experience from new product discovery to facilitating more confident purchase decisions. Hear from Michelle Pacynski, VP of Digital Innovation at Ulta Beauty and Payman Nejati, cofounder and CEO at Ownit AI on how the world’s leading retailers are reimagining ecommerce with AI. Nejati is a 5-time founder who sold a company to Amazon, incubated a company at Amazon Alexa Accelerator, and spent the rest of his career competing with Amazon. This session will uncover areas where Amazon has launched AI-powered solutions in their shopping experience and an actionable playbook for how retailers can win eCommerce with AI.

Payman Nejati

CoFounder & CEO, Ownit AI

Michelle Pacynski

VP, Digital Innovation, Ulta Beauty

8:00 AM – 8:50 AM ET
50min

Breakfast: Trailblazing Women in Retail: Overcoming Obstacles to Achieve Greatness
Location: Track D
This panel discussion will offer a compelling exploration of executives’ career journeys, highlighting their resilience in the face of adversity and the strategies they employ to overcome challenges. Through candid anecdotes and insights, the discussion will shed light on how these trailblazing women navigate and foster meaningful careers and while driving inclusivity in the retail industry.

Linh Peters

Former CMO, Walgreens

Mara Sirhal

Chief Merchant & Brand Officer, Saks off 5th

Surabhi Pokhriyal

Chief Digital Growth Officer, Church & Dwight

Moderator

Cindy Marshall

Founder & CEO, SHINE Strategies

9:00 AM – 9:10 AM ET 10min

Opening Remarks
Location: Main Stage

9:10 AM – 9:30 AM ET
20min

Opening Keynote: Fanatics: Creating 10x Growth and a Global Brand Through Culture, Agility and Innovation
Location: Main Stage
Over the last ten years, Fanatics became the premier digital sports powerhouse, with revenue skyrocketing from $800M to $8B. What was at the heart of this meteoric rise? Under the visionary leadership of then-CEO Doug Mack, Fanatics developed a unique employee culture, invested in cutting-edge tech and ecommerce capabilities and relentlessly innovated around their future. Join this session to discover the strategies that catapulted Fanatics to the forefront of the fan experience revolution.

Doug Mack

Former CEO, Fanatics

Moderator

Elaine Rubin

President, Advisor, Board Director, Digital Prophets Network, LLC

9:35 AM – 9:55 AM ET
20min

Keynote: How AI-Powered Personalization is Redefining Lifecycle Marketing
Location: Main Stage
Brands are increasingly using AI to personalize the optimal frequency, timing, channel, message and incentive for each individual. But the state of the art is changing. Previously, companies would use predictive models to “score” customers on several dimensions (like propensity to repurchase) and then run multivariate tests to pick tactics for each segment. Now, the most advanced companies are replacing this method with AI testing. Learn how AI will revolutionize personalization.

George Khachatryan

Cofounder & CEO, Offerfit

9:55 AM – 10:25 AM ET
35min

Break + Brand Bodega
Location: Discovery Lounge

10:25 AM – 10:45 AM ET
20min

Keynote: Omnichannel Excellence: From Brick-and-Mortar to Digital Dominance
Location: Main Stage
During Covid, Albertsons embarked on a transformative journey towards omnichannel excellence, seamlessly integrating its brick-and-mortar stores with digital platforms to meet evolving customer needs. Leveraging innovative technologies and data-driven insights, Albertons’ Jill Pavlovich will share how they optimized their online presence, enhancing convenience and accessibility for shoppers. Learn how Albertsons transitioned from a traditional brick-and-mortar retailer to a digital powerhouse.

Jill Pavlovich

SVP Digital Shopping Experiences, Albertsons Companies

Melissa Repko

Reporter, CNBC

10:50 AM – 11:20 AM ET
30min

Panel: Winning at Omnichannel in Customer Led World
Location: Main Stage
Customers no longer see the divide between digital and traditional shopping channels; they anticipate a seamless experience from shopping to order delivery regardless of location or how they shop. This session will cover best practices for omnichannel commerce, including optimizing fulfillment using stores, extending store inventory with endless aisle capabilities, improving the post-purchase experience by streamlining returns and driving loyalty through identity resolution.

Noam Paransky

Chief Omni and Innovation Officer, Tapestry

Amber Turley

VP, Omni Convenience & Commerce Partnerships, Sephora

Ryan Fagan

VP of Digital, Lowe’s

Fayez Mohamood

CEO, Bluecore

Moderator

Krystina Gustafson

Chief Content Officer, Trybe

11:20 AM – 12:05 PM ET
45min

Roundtables 1 (Multiple Topics)
Location: Track C

11:20 AM – 12:05 PM ET 45min

The Z Suite on How They Spend
Location: Track E
In this interactive session from BCG’s The Z Suite, a panel of Gen Zers share how they make purchase decisions and why. Wondering where this generation is cutting back or what they’re willing to splurge on? Find out directly from the source during this session, where you can ask the panel questions directly. Make sure to arrive early, as this has been standing room only for the past two years.

Kristen D’Arcy

CMO, True Religion

12:05 PM – 1:20 PM ET
1hr 15min

Networking Lunch
Location: Discovery Lounge

12:05 PM – 12:55 PM ET
50min

Content Lunch Workshop: From Support to Sales: How AI Agents Are Redefining the Ecommerce Landscape
Location: Track D

Maja Schaefer

CEO, Zowie

1:20 PM – 1:40 PM ET
20min

Keynote: Return of the Brand: Using Creative + Technology To Unleash the Full Potential for Growth
Location: Main Stage

Josh Krepon

President of US DTC & Global Digital at Steven Madden, Ltd, Steve Madden

Moderator

Sheena Butler Young

Senior Correspondent, Business of Fashion

1:45 PM – 2:05 PM ET
20min

Keynote: Hyper-Personalization Made Possible: AI and the Future of Retail
Location: Main Stage
AI’s ability to identify patterns invisible to humans in large, unstructured data gives it immense power to enhance personalization and is set to revolutionize the shopping experience for both brands and consumers. To fully leverage this opportunity, retailers must first understand the opportunities that best fit their needs. This session will include a conversation with Attentive’s Elizabeth Ray, Wayfair and Fresh Clean Threads on the intersection of marketing, personalization, and AI. Attendees will gain a clear understanding of the value AI can unlock for marketers overall, as well as in specific channels like SMS and email. Plus, gain insights into how Attentive customers are using AI for hyper-personalization today and the results they are seeing.

Elizabeth Ray

VP Client Strategy, Attentive

Shahan Rabbani

Head of Customer Lifecycle Marketing, Wayfair

Brendan Roeschel

VP Retention and CX, Fresh Clean Threads

2:05 PM – 2:45 PM ET
40min

Break + Brand Bodega Location: Discovery Lounge

2:45 PM – 3:05 PM ET
20min

Breakout Session 1

TRACK A: 3rd Floor AI in Ecommerce Experience

Results Your CFO Can Believe In: How Retailers Are Winning With AI

Ahmed Naiem

President, Lily AI

Mandeep Bhatia

VP, Global Digital Product & Omnichannel Innovation, Tapestry

TRACK B: 3rd Floor Omnichannel Retail Experiences
Improve Your Store to Door by Integrating Your Brick & Mortar With Ecommerce

Melaney Lubey

Sales & Partnership Leader, Amazon Today

Sharon Gee

SVP Sales & Partnerships , Feedonomics

TRACK C: 2nd Floor Elevating Customer Acquisition
Driving Growth: Maximizing Paid Social Revenue With Data-Driven Precision

Justin Garvin

SVP, Media Strategy, Rise, a Quad Agency

TRACK D: 2nd Floor Fostering Loyalty and Retention
TRACK E: 2nd Floor Tech Trends Driving Growth

Innovate, Iterate, Grow: Redefining the Omnichannel Customer Journey

Melissa Dixon

Senior Director, Brand and Content Marketing, Big Commerce

Michael Challinger

CEO, Houzer

3:15 PM – 3:35 PM ET
20min

Breakout Session 2

TRACK A: 3rd Floor AI in Ecommerce Experience
How GenAI Insights and Analytics are Driving Conversion and Customer Loyalty

Christopher Veck

CIO, Miansai

Taylor Holmes

Global VP of Solutions Consulting, Persado

TRACK B: 3rd Floor Omnichannel Retail Experiences
TRACK C: 2nd Floor Elevating Customer Acquisition
How $600M+ Tilray Brands Boosts Brand Impact and Revenue

Sam Garfinkel

SVP of Commercial Operations & Strategy, Fresh Hemp Foods

TRACK D: 2nd Floor Fostering Loyalty and Retention

Future-Proof Your Brand: Engaging Gen Z for Long-Term Loyalty

Bill Schneider

VP Product Marketing, SheerID

Allyson Piatt

Director of Performance Marketing, NASCAR

TRACK E: 2nd Floor Tech Trends Driving Growth
Accelerating Growth Beyond Amazon.com: How Brands Convert Prime Members on Their DTC Site

Peter Larsen

VP of Buy with Prime & Multi-Channel Fulfillment, Amazon

3:45 PM – 4:05 PM ET
20min

Breakout Session 3

TRACK A: 3rd Floor AI in Ecommerce Experience

“Personalization Is Now A Strategic Initiative” – What Does This Mean?

Chris Hansen

VP Digital Product, Sally Beauty

Chris Smith

Director of Ecommerce, Big 5 Sports

Moderator

Matt Champion

Frmr CMO, BevMo!

TRACK B: 3rd Floor Omnichannel Retail Experiences
Clicks Meet Bricks: How To Connect the Consumer Across All Touchpoints

Kunal Puri

VP, Customer Success, Infosys Equinox

Michael Callahan

Director, Digital Delivery, Dawn Foods Global

TRACK C: 2nd Floor Elevating Customer Acquisition
TRACK D: 2nd Floor Fostering Loyalty and Retention
Redefining Customer Connections: Personalized Retention Strategies for Growth

Mike Dupuis

CDO, SPARC Group

Djalal Lougouev

President and Co-Founder, Ometria

TRACK E: 2nd Floor Tech Trends Driving Growth
Breaking Barriers & Boosting Sales: How Kendra Scott Unifies Data and Drives Ecommerce Success

Kamanasish Kundu

VP, Head of Digital & Ecommerce, Kendra Scott

4:15 PM – 4:35 PM ET
20min

Breakout Session 4

TRACK A: 3rd Floor AI in Ecommerce Experience
Conversational Commerce: Harnessing AI for Seamless Customer Interactions

Amanda Cole

CMO, Bloomreach

Vikas Jha

VP Clarity in Engineering, Bloomreach

TRACK B: 3rd Floor Omnichannel Retail Experiences
TOPIC TBD
TRACK C: 2nd Floor Elevating Customer Acquisition
The Brand/Creator Partnership for Driving Retail Growth on TikTok

Marni Levine

GM TikTok Commerce, TikTok

Addie Rintel

Vice President Women’s Merchandising & Design, PACSUN

TRACK D: 2nd Floor Fostering Loyalty and Retention

Leveraging Branded Store Cards To Cut Costs, Raise Revenue and Lift Loyalty

David Anderson

CPO & Co-Founder, Tandym

Scott Allen

VP of Special Projects, Portland Leather Goods

TRACK E: 2nd Floor Tech Trends Driving Growth
TOPIC TBD

4:35 PM – 5:05 PM ET
30min

Break + Brand Bodega
Location: Discovery Lounge

5:05 PM – 5:35 PM ET
30min

Panel: Driving Ecommerce Growth with Full-Funnel Marketing and Measurement
Location: Main Stage
This panel will explore challenges in implementing full-funnel marketing strategies, focusing on measuring ROI and attribution. It will discuss leveraging various marketing channels, AI’s role in customer acquisition and how brand marketing is key for feeding top of funnel strategies. Retailers will gain insights on how to test into new marketing programs and effectively measuring marketing ROI across the entire funnel.

Billy May

CEO, Brooklinen

Doug Jensen

SVP Go-to-Market Analytics & Activation and Learning Center of Excellence, Estée Lauder Companies

Moderator

Emily Hickey

Co-Founder & CEO, Chief Detective

A.J. Ghergich

Global VP Consulting, Botify

Renee Halvorsen

CMO, Marine Layer

5:40 PM – 6:10 PM ET
30min

Keynote: Unlocking Growth Potential: How to Win CFOs Over to Marketing and Ecommerce Investments
Location: Main Stage
To secure investment for marketing and technology projects, it’s essential to articulate ROI in financial metrics that resonate with CFOs. Gain firsthand knowledge on how to align proposals with financial objectives, quantify potential returns and effectively communicate the value proposition to secure buy-in from CFOs and drive growth initiatives forward. This session offers practical strategies for marketers and ecommerce professionals to speak the language of finance and effectively engage CFOs in the decision-making process

Alex Goldelman

CFO, Uniqlo

Susan Weisel

CFO, Brooklinen

Alex Brocklehurst

SVP & CFO, Coach

Moderator

Emily Culp

Chief Brand & Strategy Officer, BodyHealth

6:00 PM – 6:45 PM ET
45min

Exhibit Hall Drinks
Location: Discovery Lounge

7:00 PM – 9:00 PM ET
2hr

CommerceNext VIP Dinners (Invite Only)

8:00 AM ET

Registration / Discovery Lounge Opens

8:00 AM – 9:00 AM ET
1hr

Networking Breakfast – All Attendees
Location: Discovery Lounge

8:00 AM – 8:50 AM ET
50min

Content Breakfast: Personalizing Not Just for the Moment But for the Entire Customer Journey – Easier Said than Done!
Location: Track D

Meyar Sheik

Global President, Insider

Venkat Gopalan

CDO & CTO, Belcorp

8:00 AM – 8:50 AM ET
50min

Content Breakfast: Three Impacts of AI That Will Last — and How to Succeed with Each
Location: Track C

Christian Ward

Chief Data Officer, Yext

9:00 AM – 9:10 AM ET
10min

Opening Remarks
Location: Main Stage

9:10 AM – 9:30 AM ET
20min

Opening Keynote: Crafting Organizational Design for Accelerated Digital Transformation
Location: Main Stage
“Organization design eats strategy for breakfast,” was likely said by someone who leveraged an organization to accomplish ambitious goals that few believed were possible. In this fireside chat, veteran retail analyst Sucharita Kodali of Forrester Research sits down with Rick Lockton, SVP eCommerce Digital & Master Data at Tractor Supply. Lockton will share how organizational design impacts digital transformation at Tractor Supply. They’ll discuss processes and share best practices and land mines to avoid.

Rick Lockton

SVP eCommerce Omnichannel & Master Data, Tractor Supply

Moderator

Sucharita Kodali

Vice President and Principal Analyst, Forrester

9:35 AM – 10:05 AM ET
30min

Panel: Designing Loyalty Experiences that Cultivate Customer Devotion
Location: Main Stage
Loyalty is more than a loyalty program. That is the central theme behind this discussion, which will delve into the strategies brands can use to keep profitable customers coming back and telling their friends and family how much they love your brand. What kind of technology and resources are required to do this right? How do you benchmark loyalty and get started with a plan to improve over time? A panel of loyalty experts will cover loyalty from all angles, including loyalty programs, loyalty cards and a lot more.

Angela Clark

VP of Digital Studio, Patagonia

Nadina Guglielmetti

Chief Customer Officer, Vitamin Shoppe

Derek Yarbrough

Chief Marketing Officer, J.Crew

Moderator

Jon Mandell

Frmr Chief Customer and Marketing Officer, Cooper’s Hawk

10:05 AM – 10:35 AM ET
30min

Break + Brand Bodega
Location: Discovery Lounge

10:35 AM – 10:55 AM ET
20min

Keynote: Mastering Identity and Performance Marketing: The Power of Retargeting With Owned Channels
Location: Main Stage
A dynamic fireside chat with Elizabeth Pilkington, VP of eCommerce at J McLaughlin that dives into the evolving landscape of identity and performance marketing, and the strategic role of retargeting through owned channels. As third-party cookies become a relic of the past, this session explores innovative approaches to customer identification and the importance of first-party data in crafting personalized marketing campaigns. Learn how to leverage owned channels, such as email and SMS, to retarget high-intent users effectively, drive conversions and foster brand loyalty. This session will provide actionable insights on how to navigate the challenges and opportunities in a cookie-less world, ensuring marketing efforts yield the highest ROI.

Elizabeth Pilkington

VP of eCommerce, J McLaughlin

Jack Riker

VP of Revenue, Wunderkind

11:00 AM – 11:30 AM ET
30min

Panel: Unveiling Innovative Strategies for New Customer Growth in 2024
Location: Main Stage
New customers are the lifeblood and source of growth for every brand. But where do you cost-effectively find new customers? This panel of growth marketers will explore the latest ideas and thinking in new customer acquisition. They will discuss what emerging trends and technological advancements will play a pivotal role in attracting new customers in 2024 and how businesses can leverage these to stay ahead of the curve in an increasingly competitive market.

Amanda Bopp

VP North America Marketing & eCommerce, Kate Spade

Deanna Bershad

Director of Performance Marketing, Chewy

Marc Mathies

Senior Vice President of Data Technology, Vericast

Moderator

Sheryl Goldstein

Chief Growth Officer, IAB

11:30 AM – 12:15 PM ET
45min

Roundtables (Multiple Topics)
Location: Track C

11:30 AM – 12:15 PM ET
45min

The Z Suite on Brand Values
Location: Track D
In this interactive session from BCG’s The Z Suite, a panel of Gen Zers share how they shop, their brand preferences, customer experience likes and dislikes and more. Wondering what motivates or irritates Gen Zers? Find out directly from the source during this session, where you can ask questions directly to the panel. Make sure to arrive early, as this has been standing room only for the past two years.

12:15 PM – 1:30 PM ET
1hr 15min

Networking Lunch
Location: Discovery Lounge

12:15 PM – 1:05 PM ET
50min

Content Lunch Workshop: Maximize Sales and Loyalty with Seamless Omnichannel Experiences
Location: Track C
In this session, our panel will discuss the loyalty strategies they use to enhance customer retention and drive repeat purchases by personalizing interactions across all touchpoints. We will also explore essential technology for scaling these strategies, highlighting how a composable commerce platform swiftly adapts to market dynamics and ensures seamless experiences, utilizing rapid fulfillment and comprehensive support to strengthen customer relationships and boost conversion rates in stores and online.

Jay Topper

Head of Strategy & Innovation, fabric

Angel Singh

VP Customer Experience | Personalization | UX, Petco

Katie Pursino

Vice President, Ecommerce + Site, J. Crew

12:15 PM – 1:05 PM ET
50min

Content Lunch Workshop: How Beyond Turned Their Post Purchase Experience into a Profitability Tool
Location: Track D
With a focus on ecommerce, Beyond — the parent company of Bed Bath & Beyond, Overstock.com and Zulilly — is leveraging new tools and technologies to enhance their customers post purchase experience and deliver meaningful improvements to profitability, loyalty, and LTV. Join us for lunch with Beyond’s Chief Customer Officer Carlisha Robinson to hear more about leveraging AI and value added services to drive customer engagement and profit.

Rohan Shah

Founder, CRO, Extend

Carlisha Robinson

Chief Customer Officer, Beyond

1:30 PM – 1:50 PM ET
20min

Keynote: Harmony in the C-Suite: Bridging the Gap Between CIOs and CMOs for Digital Success
Location: Main Stage
Strategic alignment between Retail CIOs and CMOsis key for aligning technology investments and marketing strategies. Hear how Tapestry bridges the gap between these two crucial departments to leverage digital tools and data analytics to enhance customer engagement, improve operational efficiency and drive revenue growth. These synergies enabled them to adapt quickly to changing market trends, capitalize on opportunities and maintain a competitive edge in the dynamic retail landscape, ultimately leading to improved financial performance and sustained success.

Moderator

Kevin Ertell

Founder / CEO / Principal Consultant, Mistere Advisory

1:55 PM – 2:15 PM ET
20min

Keynote: How Bausch & Lomb Unlocked Composable Commerce’s Speed, Scale and Simplicity
Location: Main Stage
Retailers recognize that composable commerce delivers numerous competitive benefits, such as creating personalized customer experiences at scale and enhanced operational agility, all while lowering costs. However, the perceived complexity of transitioning to composable commerce can make retailers hesitate to embrace this platform. In this presentation, we’ll demonstrate how Bausch & Lomb successfully transitioned to a composable commerce platform in just six months and unlocked speed, scalability and simplicity in their ecommerce experience.

Devang Modi

VP, Digital Strategy, Bausch & Lomb

Michael Scholz

VP Product & Customer Marketing, commercetools

2:15 PM – 2:55 PM ET
40min

Break + Brand Bodega Location: Discovery Lounge

2:55 PM – 3:15 PM ET
20min

Breakout Session 1
TRACK A: 3rd Floor AI in Marketing
AI: Rewriting the Ecommerce Playbook

Jason Seeba

CMO, Session AI

TRACK B: 3rd Floor Conversion Rate Optimization Unleashed
Resilient Retail: Advanced Ecommerce Strategies for Unpredictable Times

Arjun Kakkar

SVP of Marketing and Strategic Growth, Signifyd

Hani Batla

CIO, Adorama

Elizabeth Garry

VP, North American eCommerce, Pandora

TRACK C: 2nd Floor Mastering Informed Decision-Making
Data-Driven Scaling: Leveraging The Five Pillars of Data Mastery For Growth

Isabelle Chafkin

VP Ops and Finance, Harper Wilde

Calvin Lammers

SVP Digital and Media, Necessaire

Dan LeBlanc

CEO & Co-Founder, Daasity

TRACK D: 2nd Floor Modernizing Traditional Marketing
Exposing the 3 Fatal Flaws of Marketing Measurement Sabatoging Your ROI

Jacob Ross

CEO, Pebblepost

Ryan McClurkin

Chief Analytics Officer, JTV

3:25 PM – 3:45 PM ET
20min

Breakout Session 2

TRACK A: 3rd Floor AI in Marketing

A Giant Leap Into the Cookieless Future

Dustin Rehmann

Senior Director of Marketing at Beyond Inc., Beyond Inc

Lisa Martinez Gilpin

Director, Global Partnerships, Google Chrome Privacy Sandbox

Michael Lamb

Chief Commercial Officer, RTB House

TRACK B: 3rd Floor Conversion Rate Optimization Unleashed

Speed, Strategy, Success: Unpacking Forever 21’s CRO Winning Formula

Arthur Root

Founder/CEO, Nostra

Ryan Hofmann

VP, CRM & Channel Marketing, Forever21

TRACK C: 2nd Floor Mastering Informed Decision-Making
From Insights to Action: How Newton Baby Uses Incrementality Experiments To Maximize Their ROI

Aaron Zagha

CMO, Newton Living

Zach Epstein

CEO and founder, Haus

TRACK D: 2nd Floor Modernizing Traditional Marketing
How to Transform your Linear & CTV Campaigns for Maximum ROI

PJ Oleksak

CEO, Nuts.com

Angela Voss

CEO, Marketing Architects

3:55 PM – 4:15 PM ET
20min

Breakout Session 3

TRACK A: 3rd Floor AI in Marketing
Efficient Acquisition, Creative Strategy, and LTV

Jacob Rokeach

Founder & CEO, Fluency Firm

TRACK B: 3rd Floor Conversion Rate Optimization Unleashed

Secrets of Digital Excellence Revealed: Insider Insights From the Top 25 US Retailers

Bobby Meixner

Senior Director, Enterprise Solutions Marketing, UserTesting

TRACK C: 2nd Floor Mastering Informed Decision-Making
TRACK D: 2nd Floor Modernizing Traditional Marketing

Cracking the Code: Mastering Podcast Advertising Measurement

Liz Horowitz

Founder, Sonic Strategy Consulting

Cezanne Huq

Frmr VP Growth, Hello Fresh

4:25 PM – 4:45 PM ET
20min

Breakout Session 4

TRACK A: 3rd Floor AI in Marketing
TOPIC TBD
TRACK B: 3rd Floor Conversion Rate Optimization Unleashed
Tactical Talks: Optimizing the Customer Journey

Ernest Chi

Senior Director, Product Acceleration, Passage

Courtney Siegel

VP Marketing, Skeepers

Daniel Brady

CEO, Orita

Peter Buckley

CRO, Taggstar

TRACK C: 2nd Floor Mastering Informed Decision-Making
TOPIC TBD
TRACK D: 2nd Floor Modernizing Traditional Marketing

4:45 PM – 5:15 PM ET
30min

Break + Brand Bodega
Location: Discovery Lounge

5:15 PM – 5:45 PM ET
30min

The CommerceNextys
Location: Main Stage

7:00 PM – 9:00 PM ET
2hr

CommerceNext VIP Dinners & Retail Insiders Party (Invite Only)

8:00 AM – 9:00 AM ET
1hr

Networking Breakfast – All Attendees
Location: Discovery Lounge

9:00 AM – 9:05 AM ET
5min

Opening Remarks
Location: Main Stage

9:05 AM – 9:25 AM ET
20min

Opening Keynote: Fashion Forward: Walmart’s Strategy to Attract the Next Generation of Shoppers
Location: Main Stage
Join Denise Incandela, EVP Fashion at Walmart US, and Ken Pilot of Ken Pilot Ventures, as she delves into the innovative strategies behind Walmart’s fashion business as an omni retailer. From focusing on assortment and experience to changing perception and broadening reach, discover how Walmart is leading the evolution of fashion retail. Gain insights into how Walmart caters to its core customer and attracts new shoppers, like Gen Z, with on-trend styles and quality essentials while remaining focused on offering unbeatable value.

Denise Incandela

EVP, Fashion Division, Walmart US

Moderator

Ken Pilot

Senior Vice President Marketing, Ken Pilot Ventures

9:30 AM – 9:50 AM ET
20min

Keynote: How Brands & Retailers Can Prepare for the Consumer Journey of 2030 Location: Main Stage The consumer shopping journey is expected to become even more digitized by 2030, as the megatrends of GenAI, AR/VR, instant & social commerce, and hyper-personalization are fully realized. So how should brands & retailers prepare to take advantage of these trends? Having a flexible and agile commerce technology stack is the critical factor to future success, but it also needs to meet today’s business realities: profitability, responsiveness to new competitors, and a friendly user experience for your employees. ABOUT YOU, the world’s largest fashion marketplace for Gen Y&Z, is meeting these challenges though a combination of a unified commerce experience and flexible technology to bring the future shopping experience to life.

Tom Dupont

Director of Market Operations & Development, ABOUT YOU

Tobias Ring

Managing Director Commercials, Scayle

9:55 AM – 10:25 AM ET
30min

Panel: Navigating the Digital Frontier: Strategic Insights on Tech Investments
Location: 3rd Floor
Discover how top industry leaders set their strategic technology priorities to stay ahead. Delve into critical decision-making processes involving whether to build, buy or partner to achieve tech goals. Plus, gain expert insights on vetting various technology solutions to ensure alignment with business objectives and maximize ROI. This session will help business and technology leaders sharpen their approach to building a technical product roadmap.

Sree Sreedhararaj

CTO, IPSY

Lynda Pak

Divisional CIO, Global Brands and Functions, The Estée Lauder Companies

Michelle Pacynski

VP, Digital Innovation, Ulta Beauty

Moderator

Zia Wigder

Chief Content Officer, EMARKETER

10:25 AM – 10:45 AM ET
20min

Break

10:45 AM – 11:15 AM ET
30min

Breakout Session 1
TRACK A: 3rd Floor Shopify Intensive
Innovations in Commerce: New Features From Shopify To Power Your Growth
TRACK B: 3rd Floor Retention Intensive

Reimagining Retail: How Brands Achieve Scalable, Personalized Customer Experiences

Gabe Larsen

Gabe Larsen, CMO, Kustomer

Melanie Cummings

VP of Product and UX, Fabletics

TRACK C: 3rd Floor Marketing Intensive

The Call To Create UGC: Producing Winning Content at Scale

Joe Yakuel

CEO, brkfst.io

11:20 AM – 11:50 AM ET
30min

Breakout Session 2
TRACK A: 3rd Floor Shopify Intensive
Fireside Chat: Growth Strategies To Help You Prepare for the Holidays
TRACK B: 3rd Floor Retention Intensive
Tactical Talks: Key Elements of Loyalty

Mia Bali

Head of Product, Rise AI

Teju Prabhakar

CEO, Share Local Media

TRACK C: 3rd Floor Marketing Intensive

11:55 AM – 12:25 PM ET
30min

Breakout Session 3

TRACK B: 3rd Floor Retention Intensive
Topic TBD
TRACK C: 3rd Floor Marketing Intensive
Transforming Your Business From Discovery to Purchase

Sherry Shi

Head of Fashion Category, TikTok Shop, TikTok

12:25 PM – 1:25 PM ET
1hr

Networking Lunch with Roundtables to Go Deep on Morning Session Topics
Location: Track C

1:25 PM – 1:45 PM ET
20min

Keynote: Fashion Disrupted: SHEIN’s Journey to Become a Next-Gen Brand Leader
Location: Main Stage
With more choices than ever, consumers rely on brands to meet them where they are. SHEIN’s Head of Strategic Communications, Peter Pernot-Day, will dive into how SHEIN’s customer-first, on-demand business model won over Gen Z, their approach for building their brand in the US market and how the retailer continues to evolve to ensure it offers shoppers what they want, where and when they want.

Peter Pernot-Day

Head of Strategic Communications, US/UK, SHEIN

Moderator

Oliver Chen

Managing Director – Retail, Luxury, New Platforms Sector Head, Cowen

1:45 PM – 2:00 PM ET
10min

Closing Remarks & CommerceNext Summer Getaway Giveaway Prizes
Location: Main Stage

2500+ Attendees

50% more than last year

We’re More Than a Conference. We’re a Community.

We're at the heart of commerce
New York Hilton
Midtown

1335 6th Ave,
New York, NY 10019
United States

Hilton New York

Fun Networking Activities

Yacht Networking

Yacht Rock Welcome Cruise Around New York

Networking

Party Both Nights of the Summit

Networking Lounge

Fun Discovery Lounge
Activities

Networking in restaurants

VIP Dinners at Top NYC Restaurants

Networking Giveaways

Product Giveaways at Brand Bodega

Sponsors

Sponsorships are available for a wide variety of budgets and provide opportunities for thought leadership,
conversations, interaction and branding. Learn more →

OfferFit’s Automated
Experimentation
Platform is the fastest,
most scalable way to
accelerate testing and
learning.
Learn more offerfit.ai →

Title Sponsor

Title Sponsor

OfferFit’s Automated Experimentation Platform is the fastest, most scalable way to accelerate testing and learning. Learn more offerfit.ai →

Platinum Sponsors

Gold Sponsors

Silver/Connections Sponsors

Bronze Sponsors

Supporter

Startup Sponsors

Become a Sponsor

Sponsorships are available for a wide variety of budgets and provide opportunities for thought leadership, conversations, interactions and branding.

Trusted Community.
True Connections.

Retailers & Brands

Apply to join the travel program for
CommerceNext and get up to a $1200 travel
credit
in addition to a FREE ticket!

Apply now